| Model Number |
VNMC4343C218TU |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is a system report.The section d information is for the primary device, which was in use with the following: brand name valiant navion; product id vnmc4337c200tu (serial: (b)(6)); product type: 0180-aortic stent graft; implant date (b)(6) 2020; explant date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Valiant navion stent grafts were implanted during the endovascular treatment of a thoracic aortic dissection.The stent grafts were placed in zones 2 and 3, with no device deficiencies observed.It was reported approx.3 years post index procedure, that a ct scan revealed migration.No cause was reported.No additional clinical sequalae were provided and the patient will be monitored.